# SDR DL76G071081

- Difficulty date: August 15, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 71,038 hours, 15,953 cycles
- Engine: Ge CF680C2B6
- Engine time: 29,831 hours, 9,037 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENG PRV MESSAGE REMOVED AND REPLACED PRV CONTROLLER GRD, OPS CK GOOD.
